# SDR CA120229001

- Difficulty date: February 10, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 14,809 hours
- Engine: Allsn 250C20B
- System (JASC): 7500 · Engine Bleed Air System
- Part: Blower
- Part number: 27D39
- Condition: Failed
- Location: Bleed Heater
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) BLOWER MOTOR BLEED AIR HEATER FAILED IN FLIGHT.  BLOWER MOTOR REPLACED.
